Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

NEED HELP ASAP!!! TMI!!! IM MISERABLE!!! adult content

I started an antibiotic a few days ago and it gave me a HORRIBLE yeast infection. I stopped taking the medicine. I am SO miserable; I tried Vagisil, but it is NOT helping with the itching AT ALL. I am going CRAZY! Is there a home remedy or trick that I can try to get some quick relief??? PLEASE HELP!!!

Answer Question
 
s.gerhold0513

Asked by s.gerhold0513 at 3:05 PM on Dec. 5, 2010 in Health

Level 5 (56 Credits)
Answers (5)
  • well i been through when i was pregnant but wat helps is yogurt and lots of water or try some kind of lotion for itchy =ness in yur problem also cranberry juice lots
    alexander138012

    Answer by alexander138012 at 3:08 PM on Dec. 5, 2010

  • Vagasil is not a treatment for yeast.

    You can use boric acid, a mild cider vinegar solution (like 1tsp per cup of water --or 1/2 a cup in a shallow bath) or natural (no gelatin in the ingredient list, no sugar or flavourings) yogurt.

    But monostat will work. If it's yeast. It may not be.
    LindaClement

    Answer by LindaClement at 3:17 PM on Dec. 5, 2010

  • If you purchase the OTC yeast infection medication, pick yourself up one of the medicines to apply to the outside area as well. I know it's Sunday, but you can call the on call Dr. and possibly they might call you in a script for a one time pill. Good luck.
    m-avi

    Answer by m-avi at 3:27 PM on Dec. 5, 2010

  • Go see the doctor
    mommy_of_two388

    Answer by mommy_of_two388 at 4:32 PM on Dec. 5, 2010

  • YOGURT!!! You need to always eat lots of yogurt when you take any antibiotics.
    kerp1960

    Answer by kerp1960 at 8:18 PM on Dec. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN